| Catalog Number |
381834 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654 this mdr is the result of an investigation finding.Device evaluation: the complaint of separation of the needle from the catheter was confirmed; however, the root cause could not be determined.Two photographs and one 22g insyte autoguard device were provided for investigation.The 20g insyte autoguard iv catheter was received separate from the needle and the needle cover.One of the photographs showed the same sample condition.The photograph and physical sample showed the needle fully retracted within the safety shield.The iv catheter was not stuck in the needle cover.No misalignment between the catheter adapter and the needle cover was observed.Seeing how the sample was received with the needle already within the safety shield, it is more than likely the needle prematurely retracted.As the unit package had been opened, it could not be determined if the reported issue occurred during manufacturing or in the clinical setting.A review of the inspection records and quality/manufacturing controls for the implicated lot indicated no related issues with the manufacturing process.There were no other similar complaints from the implicated lot.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
Event or Problem Description
This mdr is a result of an investigation finding.It was reported that when customer tried to remove the protective cap from the instrument, the outer tube was stuck and only the inner tube fell out before use.